# SDR 200700006

- Difficulty date: February 1, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N109DK
- Make and model: Agusta A109E
- Aircraft serial: 11504
- Aircraft time: 2,628 hours
- Engine: Pwc PW206C
- Engine time: 3,111 hours, 7,238 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 70MK01010
- Part serial: 9AMN0023CE
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,985 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ECU WARNING LIGHT ILLUMINATED IN FLIGHT. ALONG WITH THE NR 1 ECU CAUTION LIGHT  NR 1 ECU FAIL LIGHT ILLUMINATED. THE NR 1 ENGINE WENT INTO MANUAL MODE. NO LIMITS WERE EXCEEDED. AIRCRAFT IS CURRENTLY IN MAINTENANCE TO TROUBLESHOOT PROBLEM.
